# SDR USAA990103

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 827
- Part time: 39,281 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A CRACK RADIATING FROM RIVET HEAD STATION 827 BETWEEN LS 8 AND LS 9 SUPPORT FRAME.  INSTALLED REPAIR ANGLE PER EA 63769.  (M)
